Mathematical basis for the chaining of lossy interface adapters

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 288
  • Download : 0
Despite providing similar functionality, multiple network services may require the use of different interfaces to access the functionality, and this problem will only become worse with the widespread deployment of ubiquitous computing environments. One way around this problem is to use interface adapters that adapt one interface into another. Chaining these adapters allows flexible interface adaptation with fewer adapters, but the loss incurred because of imperfect interface adaptation must be considered. This study outlines a matrix-based mathematical basis for analysing the chaining of lossy interface adapters. The authors also show that the problem of finding an optimal interface adapter chain is NP-complete with a reduction from 3SAT.
Publisher
INST ENGINEERING TECHNOLOGY-IET
Issue Date
2010-02
Language
English
Article Type
Article
Keywords

PROGRAM

Citation

IET SOFTWARE, v.4, no.1, pp.43 - 54

ISSN
1751-8806
DOI
10.1049/iet-sen.2009.0019
URI
http://hdl.handle.net/10203/95564
Appears in Collection
CS-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0